MAUDE Adverse Event Report: CLINICAL INNOVATIONS, LLC EBB COMPLETE TAMPONADE SYSTEM; INTRAUTERINE TAMPONADE BALLOON

CLINICAL INNOVATIONS, LLC EBB COMPLETE TAMPONADE SYSTEM; INTRAUTERINE TAMPONADE BALLOON
Model Number CTS-1000
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Miscarriage (1962)
Date of Event 02/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pph or bleeding is fraught with potential complications and an injury is always a risk in this situation.The patient had to undergo a hysterectomy due to the uterine balloon failure after the physician pressed the balloon with his fingers after placement.Clinical innovations does not recommend pressing the balloon after correct placement has been verified.
 
Event or Problem Description
The ebb was used on a patient after a miscarriage in the first trimester of pregnancy.The physician used the ebb in order to stop the patient's bleeding after the miscarriage and to avoid a hysterectomy.The ebb balloon burst after the physician pressed his fingers against it.

Brand Name
EBB COMPLETE TAMPONADE SYSTEM
Common Device Name
INTRAUTERINE TAMPONADE BALLOON
Manufacturer (Section D)
CLINICAL INNOVATIONS, LLC
747 w 4170 s
murray, ut
MDR Report Key9946644
Report Number1722684-2020-00005
Device Sequence Number2916685
Product Code OQY
UDI-Device Identifier00814247020765
UDI-Public00814247020765
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K153591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/10/2022
Device Model NumberCTS-1000
Device Lot Number191284
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2020
Initial Report FDA Received Date04/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;